| Catalog Number |
RBYPODJ60 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using a pod packing coil (podj) and a non-penumbra microcatheter.During the procedure, the physician experienced resistance when advancing a podj into the target vessel using the microcatheter.Therefore, the podj was retracted and re-soaked in saline.Subsequently, the physician repositioned the microcatheter, and attempted to advance the same podj into the vessel; however, the same the issue occurred.Therefore, the podj was removed.The procedure was completed using a new podj and the same microcatheter.There was no report of an adverse effect to the patient.